Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quadratic base change for $p$-adic $\mathrm{SL}\left( 2\right) $
as a theta correspondence I: Occurrence


Author: David Manderscheid
Journal: Proc. Amer. Math. Soc. 127 (1999), 1281-1288
MSC (1991): Primary 11F70; Secondary 11F27, 22E50
DOI: https://doi.org/10.1090/S0002-9939-99-04972-2
Published electronically: January 27, 1999
MathSciNet review: 1616649
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The local theta correspondence is considered for reductive dual pairs $\left( \mathrm{SL}_{2}\left( F\right) ,\mathrm{O}\left( F\right) \right) $ where $F$ is a $p$-adic field of characteristic zero and $\mathrm{O}$ is the orthogonal group attached to a quaternary quadratic form with coefficients in $F$ and of Witt rank one over $F$. It is shown that certain representations of $\mathrm{SL}_{2}\left( F\right) $ occur in the correspondence.


References [Enhancements On Off] (What's this?)

  • [C] W. Casselman, On the representations of $\mathrm{SL}_{2}(k)$ related to binary quadratic forms, Amer. J. Math. 94 (1972), 810-834. MR 47:6948
  • [Co] M. Cognet, Représentation de Weil et changement de base quadratique, Bull. Soc. Math. France 113 (1985), 403-457. MR 88h:22029a
  • [H] R. Howe, $\theta $-series and invariant theory, Automorphic Forms, Representations and ${L}$-Functions, Proc. Sympos. Pure Math., vol. 33, part 1, Amer. Math. Soc., Providence, R.I., 1979, pp. 275-285. MR 81f:22034
  • [JL] H. Jacquet and R. P. Langlands, Automorphic forms on $\mathrm{GL}(2)$, Lecture Notes in Mathematics, vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 53:5481
  • [K] S. Kudla, Seesaw dual reductive pairs, Automorphic Forms of Several Variables, Progr. Math., vol. 46, Birkhäuser, Boston, 1984, pp. 244-268. MR 86b:22032
  • [Ku] P. Kutzko, The Langlands conjecture for $\mathrm{{G}l}_{2}$ of a local field, Ann. of Math. (2) 112 (1980), 381-412. MR 82e:12019
  • [LL] J.-P. Labesse and R. P. Langlands, ${L}$-indistinguishability for $\mathrm{SL}(2)$, Canad. J. Math. 31 (1979), 726-785. MR 81b:22017
  • [M] D. Manderscheid, Supercuspidal representations and the theta correspondence, J. Algebra 151 (1992), 375-407. MR 94j:22019a
  • [MVW] C. M{\oe}glin, M.-F. Vignéras, and J.-L. Waldspurger, Correspondances de Howe sur un corps $p$-adique, Lecture Notes in Mathematics, vol. 1291, Springer-Verlag, Berlin, 1987. MR 91f:11040
  • [P1] D. Prasad, Some applications of seesaw duality to branching laws, Math. Ann. 304 (1996), 1-20. MR 98b:22036
  • [P2] D. Prasad, Trilinear forms for representations of $\mathrm{GL}(2)$ and local $\epsilon $-factors, Compositio Math. 75 (1990), 1-46. MR 91i:22023
  • [P3] D. Prasad, On the local Howe duality correspondence, Internat. Math. Res. Notices, 1993, No. 11, 279-287. MR 94k:22036
  • [R] S. Rallis, ${L}$-functions and the oscillator representation, Lecture Notes in Mathematics, vol. 1245, Springer-Verlag, Berlin-New York, 1987. MR 89b:11046
  • [ST] J. Shalika and S. Tanaka, On an explicit construction of a certain class of automorphic forms, Amer. J. Math. 91 (1969), 1049-1076. MR 45:181
  • [T] J. Tate, Number theoretic background, Automorphic Forms, Representations and ${L}$-Functions, Proc. Sympos. Pure Math., vol. 33, Part 2, Amer. Math. Soc., Providence, R.I., 1979, pp. 3-26. MR 80m:12009
  • [W] J.-L. Waldspurger, Demonstration d'une conjecture de dualite de Howe dans le cas $p$-adique, $p\neq 2$, Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Israel Math. Conf. Proc., vol. 2, Weizmann, Jerusalem, 1990, pp. 267-324. MR 93h:22035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F70, 11F27, 22E50

Retrieve articles in all journals with MSC (1991): 11F70, 11F27, 22E50


Additional Information

David Manderscheid
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242
Email: david-manderscheid@uiowa.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04972-2
Received by editor(s): August 13, 1997
Published electronically: January 27, 1999
Additional Notes: The author’s research was supported in part by NSF through grant DMS-9003213 and NSA through grant MDA904-97-1-0046
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society